Jump to content

Pain....


AJVDK
 Share

Recommended Posts

Well here?s a little update on what?s going on here. I am sure you all are getting tried of me talking about what?s going on but this is the only place I can vent.

My doctor at Cleveland still has not called my doctor here back home, so until them here from them, they are discontinuing the procrit. (Not sure if it?s really working), the bad thing is the joint pain/ mussels pain has gotten so bad I can barley move. I am popping pain meds left and right now for the last month. I am worried about getting addictive to the meds as I am a recovering addict and have been clean for almost 3 years now. I turned my whole life around and now due to pain it?s the only thing keeping me together. I tired not taking them for a day, and the pain was so bad I didn?t get out of bed. I would cry out in pain trying to walk to the bathroom. I don?t know what to do. Is this much pain a pots thing? Or could it be something else? Also my main doctor is leaving today, and going to be gone for two week on vacation. So I just got off the phone and they called in pain pills for those two weeks and I will not find out what we are going to do for treatment until he gets back from vacation now. Also for those of you that take pain meds ( I am taking tramadol) do you get heart rate changes, I have found even with the Beta Blockers I am having heart racing, and being woke up in the middle of the night my chest pressure. Also I am having really wired dreams, and when I wake up I remember everything about them.

I feel like I am hanging on by this rope, and sometime there is someone helping pulling me up and then other days I feel like they let go and I am falling deeper into this hole that I am beginning to wonder if I am ever going to be able to climb out of.

Link to comment
Share on other sites

Please try to hang in there. I can not imagine the pain you must be going through. I am so sorry this is happening to you and it sounds like you don't have a doctor to turn to right now which only makes it worse.

I know taking pain meds isn't ideal but right now what else can you do?

I wish things were going better for you, keep us posted

Dayna

Link to comment
Share on other sites

I was reading your post and just wanted to ask you if you have a sponsor to help with your addiction recovery? This might be helpful during this difficult time for you. I am sure you have told your physicians about your history, so hopefully they can monitor your medications in regards to tendency for addiction. I am also hesitant to use pain meds, but for med sensitivities. So my pain patches are sitting in the cabinets. I know I have them if needed, but trying to avoid them if possible. The med reactions are for me not worth it many times.

I am not sure what your pain is from, I am trying to sort out mine as well-?FM, CFIDS, or neuromuscular, or POTS- not known, at this point.

Try to find those that are pulling you up as you mentioned, for support -on line support, family, friends, husband, sponsor- church, whatever it may be.

Take care-

Hope you get some relief and better days soon.

Link to comment
Share on other sites

Guest sonotech

AJVDK,

I think it is important that you DO get pain control, depite your history. Your doctors office and pharmacy (and most rx insurances) monitor these RX's also.

So, if there was any possibility of you having a "set back" the doctors office should know and would talk with you about that.

As long as you are taking the medicine "as prescribed" (meaning the correct dosage, and not more or more often) AND you ONLY take the medicine if you are actually experiencing pain (meaning that you don't take it "as scheduled-ex. every 6hrs" even in the ABSENCE of pain) you will do just fine.

Everyone is entitled to adequate pain relief despite their history, it just needs to be monitored closely. So, you should NOT feel guilty or scared to take the prescribed medicine when you are in pain. Most narcotics WON"T work as effectively if you wait until the pain is SEVERE or NOT TOLERABLE, it needs to be taken when you experience moderate pain that you know isn't going to get better on it's own.

Now, your SYMPTOMS are a little concerning. The Tramadol (Ultram) drug manufacturer information states that HEART PALPITATIONS and ABNORMAL DREAMS are both ADVERSE AFFECTS of the med ( possibly a eaction to the med) so I would let your doctor know about your side affects and make sure that they feel that it is ok to continue.

Be aware that Tramadol can also cause ORTHOSTATIC HYPOTENSION, so if you already have problems with that, you need to be careful. Also, Tramadol SHOULD NOT normally have an affect on heart rate.

Sorry for the LONG POST, but I just wanted to try and help you, and also let you know that you should NOT feel guilty or scared to be able to get relief from this SEVERE pain.....if pain goes untreated it can actually cause many MORE problems like fatigue, depression, etc.

Please take care of yourself, and also make sure that your OTHER current medications are ok to take with the Tramadol, since there can be drug interactions with some antidepressants.

I truly hope you can "climb out" of the hole you are in. I have been there and know what a horrible feeling it can be. Please email or PM me if you need someone to talk to.

Link to comment
Share on other sites

I agree with Sonotech in regards to pain relief before it gets to a point that is severe. I hope that I wasn't misunderstood about my last post. I am in total support of pain relief. I was just stating that if you are open with provider,they will monitor this. The comment about sponsor - they are often a tremendous support in general for individuals who are facing added stress in their lives and have past history, that's all.

take care-

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...